Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


my boyfriend ring-like hair lost shape and facial fatty accumulation
Dec 26, 2010

I'm involve in a relationship with a H.I.V+ man I'm H.I.V-. He was diagnost 2yrs ago with this illness he started taking medication but for some reason he has started to loose hair in a ring like type shape. we though it was ring worms at first or maybe Lupus but the doctor keep saying no that's not it. he has also developed fatty bumps all over his face we have no idea what this is, but i'm scare for him my worry is that at this moment he's locked up in jail waiting for his trial for a crime he didn't commit unfurtunily the medical services there are horrible and i have a feeling the doctor's and nurses are miss informing us because they are to lazy to do their jobs they had once denied him and messed up his meds.

Response from Dr. Henry

Some HIV drugs and conditions can occasionally result in hair loss. I would see if his HIV doc can contact the jail staff to offer advice and perhaps facilitate access to good health care. KH



Previous
minocycline and haart?
Next
White fingertips blackening fingers

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement